# SDR GTIA2024030237955

- Difficulty date: February 28, 2024
- Submitted: March 3, 2024
- Operation: Air carrier
- Aircraft: N917NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9179
- Aircraft time: 12,670 hours, 5,240 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: UNKNOWN
- Condition: Odor
- Location: Left
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT ON DESCENT FLYING THROUGH CLOUDS , ONLY OBSERVED IN FWD CABIN-PERFORMED TSM 05-50-00 FOR CAUSE OF ODOR , APPLIED REPORTING SHEET TO DECISION TREE AND FOUND THE LEFT PACK AS CAUSE OF ODOR.
